Alert archive / Wisconsin / Wind Chill Advisories in 2015

Wind Chill Advisory 7, NWS Milwaukee, WI

February 19, 201517 counties in Wisconsin

NWS Milwaukee, WI issued this wind chill advisory at Feb 19, 2015, 3:00 PM CST for 17 counties in Wisconsin. It took effect at Feb 20, 2015, 1:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2015, 3:00 PM CST (21:00 UTC)
In effect from
Feb 20, 2015, 1:00 AM CST
Expired
Feb 20, 2015, 8:34 AM CST
In force
8 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Jefferson County, WI, Kenosha County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 25 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.0 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WWUS43 KMKX 192100
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CST THU FEB 19 2015

...ANOTHER ROUND OF BITTERLY COLD TEMPERATURES OVERNIGHT...

.ARCTIC HIGH PRESSURE WITH INCREASING WINDS TOWARDS SUNRISE WILL
ONCE AGAIN LEAD TO VERY COLD TEMPERATURES AFTER 1 AM CST FRIDAY.

WIZ046-047-051-052-057>060-063>066-068>072-200500-
/O.NEW.KMKX.WC.Y.0007.150220T0700Z-150220T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
300 PM CST THU FEB 19 2015

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CST
FRIDAY. 

* WIND CHILL VALUES...20 TO 26 BELOW ZERO.

* IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS 
  LITTLE AS 30 MINUTES TO EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

JTS
4 follow-up statements
407 
WWUS43 KMKX 200300
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CST THU FEB 19 2015

...ANOTHER ROUND OF BITTERLY COLD TEMPERATURES OVERNIGHT...

.ARCTIC HIGH PRESSURE WITH INCREASING WINDS TOWARDS SUNRISE WILL
ONCE AGAIN LEAD TO VERY COLD TEMPERATURES AFTER 1 AM CST FRIDAY.

WIZ046-047-051-052-057>060-063>066-068>072-201100-
/O.CON.KMKX.WC.Y.0007.150220T0700Z-150220T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
900 PM CST THU FEB 19 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CST
FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CST
FRIDAY. 

* WIND CHILL VALUES...20 TO 26 BELOW ZERO.

* IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS 
  LITTLE AS 30 MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
104 
WWUS43 KMKX 201035
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 AM CST FRI FEB 20 2015

...EXPECT BITTERLY COLD TEMPERATURES EARLY THIS MORNING...

.COLD AIR IN PLACE OVER THE REGION ASSOCIATED WITH ARCTIC HIGH
PRESSURE...COMBINED WITH INCREASING SOUTHERLY WINDS EARLY THIS
MORNING...IS PRODUCING VERY COLD WIND CHILL TEMPERATURES. THE
INCREASING SOUTH WINDS WILL BE BRINGING RELATIVELY WARMER AIR INTO
THE REGION AND MAY BRING WIND CHILL VALUES ABOVE ADVISORY CRITERIA
BEFORE THE MID-MORNING EXPIRATION.

WIZ046-047-051-052-057>060-063>066-068>072-201600-
/O.CON.KMKX.WC.Y.0007.000000T0000Z-150220T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND...
PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
435 AM CST FRI FEB 20 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES...20 TO 28 BELOW ZERO.

* IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS 
  LITTLE AS 30 MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

REM
325 
WWUS43 KMKX 201324
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 AM CST FRI FEB 20 2015

...EXPECT BITTERLY COLD TEMPERATURES ENDING THIS MORNING...

.COLD AIR OVER THE REGION IS IS BEGINNING TO SLOWLY WARM WITH
SOUTHERLY WINDS AS ARCTIC HIGH PRESSURE SLOWLY MOVES SOUTHEAST
TOWARD THE MID-ATLANTIC STATES. WHILE THE INCREASING SOUTHERLY
WINDS ARE STILL PRODUCING VERY COLD WIND CHILL TEMPERATURES OVER
SOUTHEAST WISCONSIN...INCREASING CLOUDS AND WARMING TEMPERATURES
HAVE BROUGHT WIND CHILL VALUES INTO THE TEENS BELOW OVER SOUTH
CENTRAL WISCONSIN. THE WIND CHILL ADVISORY IS BEING CANCELLED FOR
ALL OF SOUTH CENTRAL WISCONSIN.

WIZ046-047-057-063-068-069-201430-
/O.CAN.KMKX.WC.Y.0007.000000T0000Z-150220T1600Z/
MARQUETTE-GREEN LAKE-COLUMBIA-DANE-GREEN-ROCK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...PORTAGE...
WISCONSIN DELLS...MADISON...MONROE...JANESVILLE...BELOIT
724 AM CST FRI FEB 20 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE WIND CHILL ADVISORY. 

WIND CHILL VALUES ARE IN THE TEENS BELOW ZERO AND WILL CONTINUE
TO RISE DURING THE REST OF THE MORNING HOURS. THEREFORE THE WIND
CHILL ADVISORY HAS BEEN CANCELLED FOR ALL OF SOUTH CENTRAL
WISCONSIN.

$$

WIZ051-052-058>060-064>066-070>072-201500-
/O.CON.KMKX.WC.Y.0007.000000T0000Z-150220T1600Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
724 AM CST FRI FEB 20 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES...20 TO 23 BELOW ZERO...BUT MAY RISE ABOVE
  CRITERIA BEFORE THE 10 AM EXPIRATION.

* IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS 
  LITTLE AS 30 MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

REM
054 
WWUS43 KMKX 201434
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
834 AM CST FRI FEB 20 2015

...TEMPERATURES WILL CONTINUE TO RISE THIS MORNING...

WIZ051-052-058>060-064>066-070>072-201545-
/O.CAN.KMKX.WC.Y.0007.000000T0000Z-150220T1600Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
834 AM CST FRI FEB 20 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE WIND CHILL ADVISORY. 

WIND CHILL VALUES ACROSS SOUTHERN WISCONSIN HAVE RISEN ABOVE 20
BELOW ZERO. THUS...THE WIND CHILL ADVISORY HAS BEEN CANCELLED.

$$

JTS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 19, 9:28 AM CST, 5 hours 32 minutes earlier.

Area forecast discussion, Feb 19, 9:28 AM CST, 5 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CST THU FEB 19 2015

.UPDATE...

QUIET CONDITIONS BUT VERY COLD AIR WILL STICK AROUND DURING THE
AFTERNOON TODAY. ARCTIC HIGH PRESSURE AND SUBSIDENCE...COUPLED
WITH DRY LOW LEVEL AIR SHOULD KEEP SKIES MOSTLY CLEAR THURSDAY.
WIND CHILL VALUES WILL REMAIN IN THE NEGATIVE TEENS AND SINGLE
DIGITS THIS AFTERNOON...BUT ABOVE WIND CHILL ADVISORY CRITERIA.
RAP BUFKIT SOUNDINGS SHOW STEEPENING LOW LEVEL LAPSE RATES THIS
AFTERNOON...BUT WITH THE SUBSIDENCE IN PLACE ALONG WITH THE DRY
LOW LEVEL AIR...FLURRIES DON/T APPEAR LIKELY.

&&

.AVIATION/18Z TAFS/...

VFR CONDITIONS THIS AFTERNOON AS ARCTIC HIGH PRESSURE...COUPLED
WITH ATMOSPHERIC SUBSIDENCE...WILL KEEP CONDITIONS QUIET AND SKIES
MOSTLY CLEAR. WHILE RAP BUFKIT SOUNDINGS INDICATE STEEPENING LOW
LEVEL LAPSE RATES...THE SUBSIDENCE IN PLACE ALONG WITH VERY DRY
LOW LEVELS INDICATE FLURRIES ARE NOT LIKELY.

&&

.PREV DISCUSSION... /ISSUED 337 AM CST THU FEB 19 2015/

SHORT TERM...

TODAY...FORECAST CONFIDENCE HIGH

SURFACE WINDS HAVE EASED UNDER 10 KNOTS WITH VERY SHALLOW NEAR-
SURFACE INVERSION DEVELOPING UNDER CLEAR SKIES. WIND CHILLS OF -20
TO -25 STILL PREVALENT ACROSS THE FORECAST AREA AND NOT EXPECTED TO
RISE ABOVE -20 BEFORE 16Z IN THE WEST AND 18Z IN THE EAST...WHERE
WINDS WILL BE A BIT HIGHER. NO CHANGE TO END TIME OF ADVISORY FOR NOW
..BUT WILL MONITOR TRENDS FOR POSSIBLE EARLY CANCELLATION IN THE
WEST AS WINDS WILL REMAIN LIGHT AS RIDGE OF HIGH PRESSURE PASSES
THROUGH. 925 MB TEMPS DO NOT MODIFY UPWARD UNTIL LATE
AFTERNOON/EVENING SO HIGHS IN THE SINGLE DIGITS ABOVE FROM PREVIOUS
FORECAST STILL ON TRACK.

TONIGHT...FORECAST CONFIDENCE HIGH

WINDS CHILL ADVISORIES WILL PROBABLY BE NEEDED AGAIN TONIGHT...BUT
COMBINATION OF EXPECTED LIGHT WINDS AND TEMPS NOT FALLING OFF AS
MUCH IN THE WEST AS IN THE EAST WILL LIMIT POTENTIAL OF -20 VALUES
ALONG AND SW OF A DELLS...MADISON TO JANESVILLE LINE. NEXT SHIFT CAN
ASSESS WITH UPDATED MODEL GUIDANCE AND HOME IN ON EXACT LOCATIONS
BUT ADVISORIES LOOK LIKELY TO THE NORTHWEST OF THE ABOVE LINE.
ISENTROPIC LIFT/LAYER Q-VECTOR CONVERGENCE AND ISENTROPIC FORECASTS
ALL SUPPORT MODEL QPF FIELDS THAT HOLD WARM AIR ADVECTION SNOW OFF
TO THE WEST OF THE CWA THROUGH 12Z FRIDAY.

FRIDAY THROUGH SATURDAY... FORECAST CONFIDENCE MEDIUM.

DRY AND COLD SURFACE HIGH PRESSURE WILL DEPART THE UPPER GREAT LAKES
AREA BY FRIDAY MORNING. NORTHWEST FLOW ALOFT AND A SURFACE LOW
PRESSURE TROUGH SLIDING INTO THE NORTHERN PLAINS WILL LEAD TO BRISK
SOUTHERLY WINDS ACROSS WISCONSIN. WARM AIR ADVECTION... ISENTROPIC
LIFT...INCREASING MOISTURE... WEAK Q-VECTOR CONVERGENCE AND A
SHORTWAVE WILL LEAD TO LIGHT SNOW SPREADING ACROSS SOUTHERN WI
MAINLY IN THE AFTERNOON AND EVENING. SNOW AMOUNTS WILL BE LIGHT...
UP TO 1.5 INCHES TOWARD CENTRAL WI. THE COLD TEMPS WILL BE MODERATED
TO THE UPPER TEENS ON FRIDAY AND UPPER 20S SATURDAY.

ON SATURDAY... A 500MB SHORTWAVE TROUGH AND COUPLED UPPER JET
STRUCTURE WILL HELP DEVELOP A STRONG SURFACE LOW PRESSURE SYSTEM
WITH A LOT OF MOISTURE OVER THE SOUTH CENTRAL STATES. THIS SYSTEM IS
EXPECTED TO TRACK INTO THE NORTHEAST U.S. AND BARELY BRUSH SOUTHEAST
WISCONSIN. THE 00Z ECMWF AND CANADIAN MODELS ARE FURTHEST NORTH WITH
THE SNOW PRECIP SHIELD NOW WHILE THE NAM AND GFS KEEP SOUTHEAST WI
DRY. WE WILL CONTINUE TO KEEP AN EYE ON THIS SYSTEM TO SEE IF ITS
NORTHWARD TREND CONTINUES.

LONG TERM...

SUNDAY AND MONDAY...FORECAST CONFIDENCE HIGH.

ANOTHER SURGE OF ARCTIC AIR WILL DROP INTO SOUTHERN WI ON SUNDAY
NIGHT BEHIND THIS DEPARTING SYSTEM. SURFACE HIGH PRESSURE WILL DRIFT
ACROSS THE UPPER MIDWEST ON SUNDAY AND MONDAY. HIGHS ARE EXPECTED IN
THE LOWER TEENS THESE DAYS. LOWS WILL DIP BACK INTO THE SINGLE
DIGITS BELOW ZERO SUNDAY NIGHT.

TUESDAY AND WEDNESDAY... FORECAST CONFIDENCE MEDIUM.

A LOW PRESSURE TROUGH DROPPING SOUTHEAST THROUGH THE UPPER GREAT
LAKES MAY BRING ANOTHER ROUND OF LIGHT SNOW MONDAY NIGHT INTO
TUESDAY. TEMPS ON TUESDAY ARE EXPECTED TO RISE INTO THE 20S WITH THE
WEAK WARM AIR ADVECTION ASSOCIATED WITH THIS SYSTEM.

ARCTIC AIR WILL SURGE BACK INTO SOUTHERN WISCONSIN WEDNESDAY MORNING
AS ANOTHER MID LEVEL SHORTWAVE TROUGH DIVES INTO THE REGION. THIS
COLD DRY AIR IS EXPECTED TO HANG AROUND THROUGH THE END OF NEXT WEEK.

AVIATION/12Z TAFS/...

WINDS EASED WITH NEAR-SURFACE INVERSION DEVELOPING UNDER CLEAR
SKIES...AND WINDS WILL NOT JUMP UP MUCH AFTER DAYBREAK AS GRADIENT
WILL CONTINUE TO WEAKEN WITH RIDGE OF HIGH PRESSURE BUILDING IN.
GENERALLY CLEAR SKIES...THOUGH STEEP LOW-LEVEL LAPSE RATES AGAIN
BRING THE POTENTIAL OF SCATTERED STRATO CU DEVELOPMENT THIS
AFTERNOON...THOUGH CHANCE OF BROKEN MVFR LESS THAN YESTERDAY. WILL
SEE AN INCREASE OF HI LEVEL CLOUDS TOWARDS THE END OF THE FORECAST
PERIOD AS WARM AIR PUSHES IN AHEAD OF NEXT TROUGH. KEEPING SNOW OUT
OF TAF SITES THROUGH 12Z FRIDAY...WITH KMKE NOT EXPECTED TO SEE SNOW
UNTIL AFTER 18Z.

MARINE...

A SMALL CRAFT ADVISORY MAY BE NEEDED FRIDAY INTO FRIDAY NIGHT AS
SOUTHERLY WINDS INCREASE TO NEAR ADVISORY LEVELS AHEAD OF AN
APPROACHING TROUGH OF LOW PRESSURE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

UPDATE...JTS
TODAY/TONIGHT AND AVIATION/MARINE...REM
FRIDAY THROUGH WEDNESDAY...MRC
Hazardous weather outlook, Feb 19, 12:05 PM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 PM CST THU FEB 19 2015

WIZ046-047-051-052-056>060-062>072-201815-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1205 PM CST THU FEB 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND CHILL ADVISORY MAY BE NEEDED TONIGHT AS VERY COLD
CONDITIONS WILL PREVAIL...THOUGH WINDS WILL BE LIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ROUND OF ARCTIC AIR WILL LOWER WIND CHILL TEMPERATURES TO
BETWEEN 20 AND 25 BELOW ZERO FOR LATE SUNDAY NIGHT INTO MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-201815-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1205 PM CST THU FEB 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED FOR THE FOLLOWING PERIODS...FRIDAY
AFTERNOON AND EVENING FOR BRISK SOUTH WINDS...SATURDAY NIGHT AND
SUNDAY FOR BRISK NORTH WINDS WITH ANOTHER ARCTIC FRONT...AND MONDAY
NIGHT THROUGH TUESDAY EVENING FOR BRISK SOUTHWEST WINDS.

WWW.WEATHER.GOV/MKX

Nearby

Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.